Alert archive / Delaware / Areal Flood Advisories in 2012

Areal Flood Advisory 170, NWS Philadelphia/Mount Holly

September 2, 2012Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 2, 2012, 3:00 PM EDT for Sussex County, Delaware. It was in force for 2 hr.

The area

The outline as issued.

The facts

Issued
Sep 2, 2012, 3:00 PM EDT (19:00 UTC)
Expired
Sep 2, 2012, 5:00 PM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 31 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2012-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2012-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
448 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1126 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WGUS81 KPHI 021900
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT SUN SEP 2 2012

DEC005-022100-
/O.NEW.KPHI.FA.Y.0170.120902T1900Z-120902T2100Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
300 PM EDT SUN SEP 2 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SMALL STREAM FLOOD ADVISORY FOR...
  SUSSEX COUNTY IN SOUTHERN DELAWARE...

* UNTIL 500 PM EDT

* AT 256 PM EDT THUNDERSTORMS WITH HEAVY RAIN ARE FORMING OVER THE 
SOUTHWESTERN HALF OF SUSSEX COUNTY. WHILE THEY ARE MOVING TOWARD THE 
SOUTHEAST, OTHER STORMS WITH HEAVY RAIN ARE TAKING THEIR PLACE. 
ESTIMATED RAINFALL AMOUNTS SO FAR HAVE BEEN LESS THAN AN INCH, BUT 
STORM TOTALS ASSOCIATED WITH THE STRONGER STORMS OF 1 TO 2 INCHES 
ARE LIKELY. 

IF THESE STORMS CONTINUE TO REDEVELOP IN THE SAME SPOTS DURING THE 
NEXT HOUR, IT MIGHT BECOME NECESSARY TO UPGRADE THIS ADVISORY TO A 
FLASH FLOOD WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 3845 7569 3846 7570 3883 7572 3875 7538
      3863 7511 3863 7510 3862 7510 3863 7509
      3862 7509 3859 7505 3845 7504 3844 7505
      3844 7535

$$

TFG

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 2, 4:05 AM EDT, 10 hours 55 minutes earlier.

Area forecast discussion, Sep 2, 4:05 AM EDT, 10 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 AM EDT SUN SEP 2 2012

.SYNOPSIS...
A FRONTAL BOUNDARY EXTENDED EASTWARD FROM ILLINOIS AND INDIANA TO
THE DELMARVA PENINSULA AND ITS COASTAL WATERS EARLY THIS MORNING.
THE FRONT WILL SINK TO THE SOUTH DURING TODAY AND TONIGHT AS HIGH
PRESSURE BUILDS ACROSS SOUTHEASTERN CANADA AND NEW ENGLAND. THE
BOUNDARY IS ANTICIPATED TO RETURN NORTHWARD ON MONDAY AND MONDAY
NIGHT. IT SHOULD MEANDER OVER OR NEAR OUR REGION DURING THE MID
WEEK PERIOD AS WEAK AREAS OF LOW PRESSURE MOVE ALONG IT FROM WEST
TO EAST. A COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE ON
THURSDAY NIGHT WITH HIGH PRESSURE FOLLOWING FOR FRIDAY INTO
SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT IS CURRENTLY DRAPED ACROSS SOUTHERN NEW JERSEY AND
DELAWARE AND IS FAIRLY WAVY IN APPEARANCE. ALTHOUGH IT DOES SEEM
TO STILL BE MOVING, ALBEIT PRETTY SLOWLY, TO THE SOUTH. THIS
FRONTAL BOUNDARY WILL BE THE FOCUS ON WHICH SHORTWAVES WILL TRAVEL
AND ALSO WILL BE THE MAIN FOCUS FOR THUNDERSTORM ACTIVITY. A
SHORTWAVE WILL ARRIVE THIS AFTERNOON ACROSS OUR AREA AND WITH
PLENTY OF MOISTURE IN PLACE AND MARGINAL INSTABILITY, SOME SHOWERS
AND THUNDERSTORMS WILL LIKELY START TO POP UP. BEST CHANCES ARE
ACROSS OUR SOUTHERN AREAS, CLOSER TO THE FRONTAL BOUNDARY, WITH
ONLY SLIGHT CHANCE ACROSS OUR NORTHERN AREAS THROUGH THIS EVENING.
WITH PRECIPITABLE WATERS INCREASING TO AROUND 2 INCHES, THE HEAVY
RAIN THREAT WILL INCREASE IN STORMS THAT DEVELOP AND WILL NEED TO
BE MONITORED.

FOR THE MOST PART, TODAY WILL BE JUST ANOTHER CLOUDY DAY ACROSS
THE REGION. SKIES WILL GRADUALLY BECOME CLOUDIER AS MOISTURE
INCREASES ACROSS THE MIDDLE ATLANTIC IN ADVANCE OF THE APPROACHING
REMNANTS OF ISAAC. THE CLOUD COVER WILL BECOME DENSER THROUGH THE
DAY AND LIMIT SURFACE HEATING TO AN EXTENT AND WE SHOULD REMAIN
COOLER TODAY THAN WE WERE ON SATURDAY. MAXIMUM TEMPERATURES WILL
GENERALLY BE IN THE LOWER80S, COOLER ALONG THE COAST AND ACROSS
THE HIGHER TERRAINS OF OUR FORECAST AREA. A FEW SPOTS ACROSS
SOUTHERN DELAWARE MAY BE ABLE TO REACH INTO THE MID 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING AND AS
THE REMNANTS OF ISAAC PUSH EASTWARD, THE CHANCES WILL INCREASE
FROM SOUTH TO NORTH INTO MONDAY MORNING. FOR THE MOST PART, AREAS
TO THE SOUTH OF A LINE FROM KABE-KPHL-KACY HAVE HIGHER CHANCES
THAN AREAS TO THE NORTH AND EAST. OVERALL, AMOUNTS WILL BE LIGHT
BUT LOCALLY HEAVY RAIN WILL REMAIN POSSIBLE.

TEMPERATURES WILL REMAIN MILD AS WE RETAIN CLOUDY SKIES TONIGHT.
LOWS WILL BE IN THE UPPER 60S TO LOWER 70S ACROSS OUR AREA, COOLER
ACROSS THE NORTHERN AREAS.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
THE MID LEVEL FLOW IS FORECAST TO BE SOMEWHAT ZONAL ON MONDAY AND
TUESDAY. THE MID LEVEL REFLECTION OF WHAT WAS ONCE ISAAC SHOULD BE
LOCATED OVER THE LOWER OHIO RIVER VALLEY ON MONDAY MORNING. THE
FEATURE IS EXPECTED TO BECOME AND OPEN WAVE ON MONDAY WITH SOME OF
ITS MOISTURE WORKING ITS WAY TOWARD OUR REGION.

THE SURFACE FRONT IS EXPECTED TO LIFT BACK TOWARD OUR REGION ON
MONDAY AND MONDAY NIGHT. THE SURFACE BOUNDARY ALONG WITH WEAK
IMPULSES IN THE MID LEVEL FLOW SHOULD PROVIDE SOME FOCUS FOR THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS IN OUR REGION FROM MONDAY
INTO WEDNESDAY. PRECIPITABLE WATER VALUES ARE FORECAST TO RISE
ABOVE TWO INCHES IN OUR REGION DURING MUCH OF THAT PERIOD. AS A
RESULT, IT CONTINUES TO APPEAR AS THOUGH LOCALIZED HEAVY RAIN IS
POSSIBLE. WE HAVE INCLUDED SOME MENTION OF HEAVY RAIN IN THE
FORECAST AND WE WILL CONTINUE TO HIGHLIGHT THE POTENTIAL IN THE
HAZARDOUS WEATHER OUTLOOK. THE 0000 UTC GFS AND THE 0000 UTC ECMWF
ARE INDICATING THE POSSIBILITY OF MAINLY ONE TO THREE INCHES OF
RAIN IN MUCH OF OUR REGION THROUGH THURSDAY MORNING. THE HIGH END
OF THE RANGE SEEMS TO BE FAVORED IN THE UPSLOPE AREAS OF EASTERN
PENNSYLVANIA AND NORTHERN NEW JERSEY.

A SHORT WAVE IN THE MID LEVEL FLOW IS ANTICIPATED TO ARRIVE LATE
ON THURSDAY. THE FEATURE IS FORECAST TO KICK ANY LINGERING
MOISTURE OFF THE COAST LATE IN THE WEEK ALLOWING SOME DRY AIR TO
BUILD INTO OUR REGION FROM THE WEST AT THAT TIME.

WE HAVE FAVORED THE WARMER GFS MOS GUIDANCE FOR MONDAY, MONDAY
NIGHT AND TUESDAY OVER THE COOLER NAM MOS. THE HIGH HUMIDITY
LEVELS SHOULD KEEP TEMPERATURES ON MONDAY NIGHT RATHER MILD. WITH
SOME BREAKS OF SUN POSSIBLE ON BOTH MONDAY AND TUESDAY, OUR
THINKING IS THAT THE NAM MOS IS TOO COOL ALTHOUGH WE DID CUT A
COUPLE OF DEGREES OFF THE GFS MOS NUMBERS.

TEMPERATURES FOR WEDNESDAY THROUGH SATURDAY SHOULD BEGIN A BIT
ABOVE NORMAL BEFORE FALLING BACK TO AROUND NORMAL LATE IN THE
PERIOD.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MAINLY VFR CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGH
SUNDAY MORNING. SOME GROUND FOG AND LOWER CLOUDS ARE DEVELOPING
ACROSS THE REGION AS LOW LEVEL MOISTURE INCREASES ACROSS OUR AREA.
CEILINGS AROUND 1000 FT ARE NEAR THE TAF SITES AND APPEARS TO BE
TRANSIENT IN NATURE AS THE TERMINALS HAVE BEEN UP AND DOWN BETWEEN
VFR/MVFR OVERNIGHT.

CLOUDS WILL INCREASE AS MOISTURE ASSOCIATED WITH THE REMNANTS OF
ISAAC BEGINS TO PUSH IN FROM THE WEST. CEILINGS WILL LOWER THROUGH
THE DAY AND WILL LIKELY BE UP AND DOWN THROUGH THE MORNING AND
INTO THE EARLY AFTERNOON. VFR CONDITIONS LOOK TO BE TOUGH TO KEEP
AROUND AS THE EASTERLY FLOW WILL MAKE IT HARDER FOR THE LOWER
CEILINGS TO CLEAR OUT. IFR, POSSIBLY SOME LIFR, CEILINGS WILL
DEVELOP ACROSS THE REGION AND ALTHOUGH THERE MAY BE SOME
IMPROVEMENT THIS AFTERNOON, IT DOES NOT LOOK LIKE CONDITIONS WILL
IMPROVE TO VFR FOR ANY PARTICULAR LENGTH OF TIME.

THE GROUND FOG SHOULD CLEAR OUT BY AROUND 14-15Z THIS MORNING.
LIGHT WINDS WILL INCREASE A BIT BY LATE MORNING BUT SHOULD REMAIN
AROUND 10 KNOTS OR LESS OUT THE OF THE EAST...BECOMING MORE
SOUTHEASTERLY THIS AFTERNOON AND EVENING.

WITH A BOUNDARY NEAR THE REGION, THE TIMING OF ANY SHOWERS AND
THUNDERSTORMS TODAY IS TRICKY. BEST TIMING LOOKS TO BE AFTER 18Z
ALTHOUGH THERE MAY BE SOME VFR SHOWERS PRIOR TO ANY CONVECTION
THAT DEVELOPS.

OUTLOOK...
MONDAY THROUGH THURSDAY...A CHANCE OF SHOWERS AND THUNDERSTORMS
EACH DAY WITH THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN
ACCOMPANIED BY MVFR OR IFR CONDITIONS. MVFR OR IFR CONDITIONS ARE
ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW
CLOUDS DURING THE PERIOD.

&&

.MARINE...
SUB-ADVISORY CONDITIONS CONTINUE ACROSS THE AREA WATERS THROUGH
THIS EVENING. WINDS WILL BE EAST TO SOUTHEAST THROUGH THE DAY
TODAY WITH SPEEDS GENERALLY AROUND 10 KNOTS OR LESS. THE PRESSURE
GRADIENT WILL GRADUALLY TIGHTEN UP AS HIGH PRESSURE BUILDS ACROSS
TO OUR NORTH AND THE REMNANTS OF ISAAC START TO PUSH EASTWARD.
WINDS WILL INCREASE IN THE TIGHTENING GRADIENT BUT GUSTS SHOULD
REMAIN AROUND 20 KNOTS OR LESS THROUGH EARLY MONDAY MORNING.
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE, MAINLY THIS
AFTERNOON ACROSS THE DELAWARE BAY AND SOUTHERN COASTAL WATERS.

OUTLOOK...
A FRONTAL BOUNDARY IS FORECAST TO MEANDER NEAR OR OVER THE
COASTAL WATERS OF NEW JERSEY AND DELAWARE FROM MONDAY THROUGH
THURSDAY. NEVERTHELESS, WIND SPEEDS AND GUSTS SHOULD REMAIN LESS
THAN 25 KNOTS THROUGH THE PERIOD.

LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO ARRIVE ON MONDAY AND THEY ARE EXPECTED TO AFFECT THE
COASTAL WATERS OF DELAWARE AND NEW JERSEY AT LEAST THROUGH
THURSDAY. WAVE HEIGHTS ON OUR OCEAN WATERS MAY BUILD TO 5 FEET OR
A BIT MORE FOR TUESDAY, WEDNESDAY AND THURSDAY AND A SMALL CRAFT
ADVISORY MAY BECOME NECESSARY.

&&

.RIP CURRENTS...
LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM KIRK SHOULD
CONTINUE TO RESULT IN AT LEAST A MODERATE RISK OF RIP CURRENTS
ALONG THE COASTS OF DELAWARE AND NEW JERSEY FOR TODAY AND MONDAY.

LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO REACH THE COASTS OF DELAWARE AND NEW JERSEY LATE ON
MONDAY AND THEY SHOULD CONTINUE TO AFFECT OUR SHORES THROUGH AT
LEAST THE END OF THE WEEK. AS A RESULT, A PROLONGED PERIOD WITH A
MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...IOVINO
AVIATION...IOVINO/MEOLA
MARINE...IOVINO/MEOLA
RIP CURRENTS...IOVINO/MEOLA
Hazardous weather outlook, Sep 2, 4:12 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 AM EDT SUN SEP 2 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-030815-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
412 AM EDT SUN SEP 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALIZED HEAVY RAINFALL IS POSSIBLE FROM MONDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-030815-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
412 AM EDT SUN SEP 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM KIRK SHOULD
CONTINUE TO RESULT IN AT LEAST A MODERATE RISK OF RIP CURRENTS FOR
MONDAY.

LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO REACH THE COASTS OF DELAWARE AND NEW JERSEY LATE ON
MONDAY AND THEY SHOULD CONTINUE TO AFFECT OUR SHORES THROUGH AT
LEAST THE END OF THE WEEK. AS A RESULT, A PROLONGED PERIOD WITH A
MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED.

LOCALIZED HEAVY RAINFALL IS POSSIBLE FROM MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-030815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
412 AM EDT SUN SEP 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 12:25 AM EDTSpecial Weather StatementPHISussex95 min
Sep 2, 12:40 PM EDTAreal Flood AdvisoryPHINew Castle83 min
Sep 2, 3:38 PM EDTFlash Flood WarningPHISussex3 hr
Sep 2, 4:51 PM EDTAreal Flood AdvisoryPHISussex89 min

Nearby

Areal Flood Advisories in Delaware, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.